# SDR HEEA079062

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,335 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23066697
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BYPASS BUTTON EXTENDED ON DAILY.  ENGINE OIL FILTER CLOGGED. REPLACED WITH SERVICEABLE PART.
